# SDR AALA991867

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27L CORRODED ON OUTBOARD SIDE FS 580.  REMOVED AND REPLACED SECTION OF STRINGER 27L AND INSTALLED STRINGER SPLICE REPAIR PER 53-10-3 FIG 1.  (M)
